Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Mammalia

Editor-in-Chief: Denys, Christiane

6 Issues per year


IMPACT FACTOR 2016: 0.805
5-year IMPACT FACTOR: 1.000

CiteScore 2016: 0.89

SCImago Journal Rank (SJR) 2015: 0.482
Source Normalized Impact per Paper (SNIP) 2015: 0.555

Online
ISSN
1864-1547
See all formats and pricing
In This Section
Volume 31, Issue 2 (Jan 1967)

Issues

NOTE SUR LA CYTOGENETIQUE DE QUELQUES MURIDES AFRICAINS

Robert MATTHEY
Published Online: 2009-10-20 | DOI: https://doi.org/10.1515/mamm.1967.31.2.281

About the article

Published Online: 2009-10-20

Published in Print:



Citation Information: Mammalia, ISSN (Online) 1864-1547, ISSN (Print) 0025-1461, DOI: https://doi.org/10.1515/mamm.1967.31.2.281. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
M. I. Baskevich, V. N. Orlov, Afework Bekele, and Assefa Mebrate
Tropical Zoology, 1993, Volume 6, Number 1, Page 81
[2]
Francesca Beolchini and Marco Corti
Italian Journal of Zoology, 2004, Volume 71, Number 1, Page 35
[3]
V. Nicolas, S. Quérouil, E. Verheyen, W. Verheyen, J.F. Mboumba, M. Dillen, and M. Colyn
Molecular Phylogenetics and Evolution, 2006, Volume 38, Number 3, Page 779
[5]
Ernesto Capanna, Jean T. Claude Codjia, Chrystophe Chrysostome, Maria Vittoria Civitelli, and E. Capanna
Rendiconti Lincei, 1997, Volume 8, Number 1, Page 25

Comments (0)

Please log in or register to comment.
Log in